Cariprazine-induced obsessive-compulsive symptoms in a patient with bipolar II disorder: A case report.
Аннотация
Drug-induced obsessive-compulsive (OC) symptoms have been described for clozapine and several second-generation antipsychotics, whereas reports involving cariprazine remain scarce. The present report describes the case of a 28-year-old Thai female patient with bipolar II disorder who had premorbid, subclinical counting compulsion, which had remained stable since its onset in adolescence. After 3 days of cariprazine treatment during a regimen switch for bipolar disorder, the pre-existing counting compulsion worsened and additional patterns of OC symptoms emerged. At seven days after discontinuation of cariprazine, the newly emerged symptoms were fully resolved, while the counting compulsion returned to its baseline subclinical severity. The present report highlights the need for clinical vigilance regarding OC symptom exacerbation with cariprazine treatment as a part of comprehensive follow-up of the mental health and wellbeing of psychiatric patients. Potential mechanistic considerations involving serotonergic and dopaminergic systems are discussed. The literature review of drug-induced OC symptomatology in the present study also identified limited documentation of premorbid OC symptomatology and age-at-onset phenotypes. Future reports incorporating detailed phenotypic characterization may improve the identification of patients at risk of symptom exacerbation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.